# SDR 9JLA2021081628405

- Difficulty date: August 8, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N850EN
- Make and model: Amd FALCON900EX
- Aircraft serial: 0326
- Aircraft time: 6,655 hours, 5,220 cycles
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Flow Sensor
- Part number: 923132
- Part serial: P7132
- Condition: Defective
- Location: Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE NO3 ENGINE FUEL FLOW INDICATES ZERO, THE MAINTENANCE VENDOR TROUBLESHOT AND DETERMINED AN DEFECTIVE FUEL FLOW TRANSMITTER. THE DEFECTIVE TRANSMITTER WAS REMOVED AND A REPAIRED UNIT WAS INSTALLED. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
